# SDR GTIA201804302618

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 8,729 hours, 3,788 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Condition: Failed
- Location: Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/CTL SLATS FAULT. SLATS DID NOT DEPLOY FOR LDG-T/S IAW TSM 27-81-00-810-810 FOUND TORQUE LIMITER TRIPPED ON ACTUATOR ON SLAT 5 INBOARD (FIN 6041CM ) . R&R ACTUATOR IAW AMM 27-84-49. OPS CHECK GOOD IAW AMM 27-84-00-710-001.
